# SDR DALA2020022651434

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 74,050 hours, 31,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 686, L/P 6421868) LOUD SQUEAL 1R DOOR AT LEVEL OFF FL390. CORRECTIVE ACTION: FOUND SLIDE D RING HANGING SECURED BACK ON DOOR PRESSURIZED A/C PER B757 AMM 21-31 GND CKS OK.
